Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Renee Tapering Off Effexor

Posted by dancingstar on January 8, 2005, at 23:51:47

In reply to Re: Renee Tapering Off Effexor thinkfast, posted by ed_uk on January 6, 2005, at 3:21:24

Ed,

Why do you think it was easy for you and a bloody nightmare for me?

Were you taking any other drugs whatsoever?

I take all the homeopathic or herbal stuff and vitamins; so it's not that, and we know it wasn't prescribed to me for depression. I did feel poisoned, but I didn't know it.

If you are not on any other drugs at all, may I ask if you are of that European background that they speak of? I am.

Thanks in advance if you get this. Just looking for answers.

-Bebe


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dancingstar thread:438006
URL: http://www.dr-bob.org/babble/20050108/msgs/439621.html